Open Access

$\hat{g}$-closed sets in ideal topological spaces


Abstract

Characterizations and properties of $\mathcal{I}_{\hat{g}}$-closed sets and $\mathcal{I}_{\hat{g}}$-open sets are given. A characterization of normal spaces is given in terms of $\mathcal{I}_{\hat{g}}$-open sets. Also, it is established that an $\mathcal{I}_{\hat{g}}$-closed subset of an $\mathcal{I}$-compact space is $\mathcal{I}$-compact.


Full Text





Article Information

Title$\hat{g}$-closed sets in ideal topological spaces
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 3, 274-280
MathSciNet MR2857730
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

J. Antony Rex Rodrigo
Department of Mathematics, V. O. Chidambaram College, Thoothukudi, Tamil Nadu, India

O. Ravi
Department of Mathematics, P. M. Thevar College, Usilampatti, Madurai Dt, Tamilnadu, India

A. Naliniramalatha
Department of Mathematics, Yadava College, Madurai, Tamilnadu, India 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

J. Antony Rex Rodrigo, O. Ravi, and A. Naliniramalatha, $\hat{g}$-closed sets in ideal topological spaces, Methods Funct. Anal. Topology 17 (2011), no. 3, 274-280.


BibTex

@article {MFAT584,
    AUTHOR = {Antony Rex Rodrigo, J. and Ravi, O. and Naliniramalatha, A.},
     TITLE = {$\hat{g}$-closed sets in ideal topological spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {3},
     PAGES = {274-280},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=584},
}


All Issues